# SDR 2008UALA00305

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,683 hours, 13,371 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CORNER FLOOR WEB BETWEEN FR 69 AND FR 70 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.
